MathSciNet Relay Station
MathSciNet bibliographic data
MR2754645 34C28 (34F05 37D45 60G35 70L05)
Ma, Junhai; Gao, Qin Analysis on the chaotic motion of a stochastic nonlinear dynamic system. Int. J. Comput. Math. 87 (2010), no. 14, 3266–3272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement